# SDR F3LA2023111400214

- Difficulty date: October 31, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N331FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8239
- Aircraft time: 17,556 hours, 7,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 14556.0339 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.  RH SHEAR PLATE RACKED JUST AFT OF R2 DOOR.  REMOVED AND REPLACED  RH SHEAR PLATE WITH NEW P/N D5347112420300 IAW A320 NEO SRM 51-75-12-911-001, 51-42-11, 51-11-00, 51-21-11. MX ACTION IS ACCEPTABLE. /END/
